MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC

COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC
Model Number SPMM-66
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Failure of Implant (1924); Pain (1994); Hernia (2240); Distress (2329); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of two incarcerated ventral hernias.It was reported that after implant, the patient experienced recurrence, failure of mesh, mesh migration, mesh contraction, pain, abdominal pain, and adhesions.Post-operative patient treatment included mesh revision surgery.
 
Additional Manufacturer Narrative
Additional info: b5, d6a, d8, e1 (facility name, street, city, region, postal code), h6 (patient codes, device codes, imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of two incarcerated ventral hernias.It was reported that after implant, the patient experienced emotional distress, recurrence, failure of mesh, mesh migration, mesh contraction, pain, abdominal pain, and adhesions.Post-operative patient treatment included revision surgery and mesh revision surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of two incarcerated ventral hernias.It was reported that after implant, the patient experienced obstruction, suffering, defective mesh, emotional distress, recurrence, failure of mesh, mesh migration, mesh contraction, pain, abdominal pain, and adhesions.Post-operative patient treatment included hernia repair, revision surgery and mesh revision surgery.
 
Additional Manufacturer Narrative
Additional info: b5, b7, h6 (patient code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURGIPRO
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11259414
Report Number1219930-2021-00424
Device Sequence Number3372330
Product Code FTL
UDI-Device Identifier10884521101449
UDI-Public10884521101449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K915526
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberSPMM-66
Device Catalogue NumberSPMM-66
Device Lot NumberA0E1241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer10/01/2025
03/18/2026
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date10/01/2025
03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale